# SDR SWAA2022032168809

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR SURROUND STUCTURE INTERCOSTAL CORROSION LOWER SURFACE COMMON TO NUT PLATES. RBL19.5; BS807-3'; BS807+2'; BS807+5.75'; BS807+9.5'; BS807+13'; BS807+16.75'; BS827+4'; BS827+7.5'; BS827+11.25' / [01] SRM 53-60-15-1A-1 IS FOUND TO BE APPLICABLE;[02] REMOVED CORROSION ON ACB DOOR SURROUND INTERCOSTAL. RBL 19.5; BS807-3' L=1'XW=.8'XD=.002'; BS807+5.75' L=.9'XW=.7'XD=.001'; BS807+9.5' L=1'XW=.7'XD=.001'; BS807+13' L=.8'XW=.6'XD=.002'; BS807+16.75' L=.9'XW=.8'XD=.002'; BS827+4' L=.5'XW=.4'XD=.001'; BS827+7.5 L=1'XW=.8'XD=.002'; BS827+11.25' L=.9'XW=.8'XD=.002'. FOUND TO BE IN LIMITS WITH REMAINING THICKNESS OF .054' OF ORIGINAL THICKNESS .056' IAW SRM 53-60-15-0I-1 AND SRM 53-60-15-1A-1.   DEPTH GAUGE USED ID:ATS2677 DUE:11/2022;[03] INSPECTED ACTION 1;2;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO BARE METAL AREAS IAW SOPM 20-43-03 AND AMM 51-21-72-370-804;[05] INSPECTION COMPLETE
